# SDR P5CA9500803

- Difficulty date: October 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Fuel Gauge
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MAO-GRU - DURING CLIMBOUT, NR 2 FUEL QUANTITY GAUGE DECREASED FROM 26,000 LBS TO 8,800 LBS IN A 10 MINUTE PERIOD.  THE NR 2 BOOST PUMPS WERE TURNED OFF AND NR 2 ENGINE CROSSFED FROM OTHER TANKS AND QUANTITY CONTINUED TO DECREASE TO 4,800 LBS.  SUSPECTED FUEL LEAK AND RETURNED TO MAO.  COMPARED ARRIVAL FUEL TO STICK READINGS, NO ERROR.  CHECKED FOR FUEL LEAKS, NO SIGN OF FUEL LEAK DURING PRESS CHECK OF FUEL SYSTEMS.  REFUELED AIRCRAFT, RECHECKED STICK READINGS, DISPATCHED AIRCRAFT.
